# SDR 20010112SG034

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 149132603
- Part serial: 1044B
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1323 - DFW - CAPTAINS WINDSHIELD WIPER CAME ON WITH THE SWITCH IN THE OFF POSITION.  CIRCUIT BREAKER WAS PULLED AND WIPER WAS RESET TO PARK POSITION.  SMOKE WAS SMELLED BRIEFLY IN THE COCKPIT FROM THE WIPER MOTOR OVERHEATING DUE TO OPERATING THE WIPER ON A DRY WINDSHIELD.  PARK FUNCTION ON WIPER MOTOR FAILED.  REPLACED WIPER MOTOR, CHECKED AND ADJUSTED ARM ON CONVERTOR.  (M)
